I hope someone can point us in the right direction...my husband had had lightheadnedness (sensation of seasickness) which causes stomach upset (no vomiting) for the past year. We have seen his gastroenterologist - did endoscopy, colonoscopy, ultrasound of abdominal area, CAT of same, stomach emptying scan. This showed slow emptying. Put him on med called Domperidone..not available in the US but is oveer the counter in Europe. He saw his ENT dr who did allergy testing and said there was some sinus infection. Put him on antibiotic, Biaxin which worked. When he came off symptoms returned...this happenned numerous times. Went to a neurologist who did a brain scan which was negative. He has had blood work along the was, many times over. We saw an infectious disease specialist who felt it could be inner ear. He was in the hospital for more of the same and was found to have a tiny tumor in the kidnet. We were going to have it taken care of, but on the pre-surgery ultrasound it couldn't be see. He'll have another scan in May. We went to an ENT specialist in Philadelphia who felt it was ongoing sinus disease that was never completely helped because the nexium that he was taking blocks total absorption on the antibiotic. In the meantime he went to his chiropractor and an acupuncturist who reated him and also put him on an herb blend. He was somewhat better but itbecame quite expensive. All the time he was on and off Biaxin and was good while on it. The drs tried other antibiotices, but Biaxin was the only one that worked. The specialist performed sinus surgery 3 weeks ago and we thought it would finally be over. He was on Biaxin during his recuperation but finished the course 2 weeks ago. The symptoms are returning now. He is hypoglycemis and takes synthroid for his thyroid. He is on Remacaid infusion for arthritis and betapace for irregular heart beat. I think an endocrinologist may be of help but he is so disgusted at this point I don't know where to turn...the symptoms seem to aleviate after he eats and in ther evenings. Many times he is good when he gets up, but after breakfast and meds it seems that in about 45 minutes it begins....any suggestions would be appreciated.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?